About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Mon, Jun 29 9:40pm · Arteriovenous Malformation (AVM) Survivors and side effects in Stroke & Cerebrovascular Diseases

Hello. I came across this group as I was searching for information that might help me to understand why my daughter is having the migraine headaches she is having after radiation treatment on her AVM. She was initially diagnosed due to having complicated migraines or migraines with stroke-like symptoms. She would get them maybe 5 times a year. She gets the vision disturbances, numbness/tingling in the hand, arm and face and slurred speech. She will also get dizzy at times. She had her radiation treatment in April and on 6/15 she had one of her migraines with all the symptoms. This past Friday at midnight she had another one, again around midnight on Saturday and around 6pm Sunday and today around 6pm. We had a MRI done this evening and are suppose to meet with the neurologist and surgeon tomorrow to go over the test results. I am so worried and I can't help but to search the internet for answers. Anyone out there experienced the increased number of migraines like this?